# SDR ASAA2025083060569

- Difficulty date: August 30, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 75,247 hours, 39,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1301U5
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER STIFFENER P/N 111A1301-5 CRACKED EDGE TO EDGE NEAR INBD ATTACH HARDWARE. GROUNDED - YES. REMOVED AND INSTALLED NEW VAPOR BARRIER STIFFENER PN: 111A1301U5. BATCH# 0004423293 AT STA 650-STA663 LH MLG LOWER VAPOR BARRIER AT LBL 6.15 IAW B737-700 SRM 51-40-02-06-0 REV 86-10JUL2025.
